# SDR DALA2022110707186

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,395 hours, 17,990 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607. CORRECTIVE ACTION: RE-SECURED LIGHT ASSY. 2L SLIDE INDICATION CKS OK (2482380)
